| Model Number |
BA28-80/I20-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Blood Loss (2597)
| Date of Event |
03/22/2016
Type of Reportable Event
Death
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
Patient initially implanted with a bifurcated stent and an infrarenal aortic extension on (b)(6) 2016.During the initial procedure, the anesthesiologist had complications causing the lungs to fill with blood.The implant was completed with no device related complications.Four hours post procedure, the patient expired from complications unrelated to the implanted stents.